# SDR SWIA2018040244459

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 38,884 hours, 23,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT ZERO DURING DEPARTURE.  EMERGENCY WAS DECLARED. OPEN.
